Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year


CiteScore 2017: 0.32

SCImago Journal Rank (SJR) 2017: 0.177
Source Normalized Impact per Paper (SNIP) 2017: 0.592

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
1569-397X
See all formats and pricing
More options …
Volume 22, Issue 2

Issues

Estimates of distributions for some functionals of stochastic processes from an Orlicz space

Yuriy Kozachenko
  • Department of Probability Theory, Statistics and Actuarial Mathematics, Kyiv National Taras Shevchenko University, 64, Volodymyrs'ka St., 01601 Kyiv, Ukraine
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Mykola Sergiienko
  • Department of Probability Theory, Statistics and Actuarial Mathematics, Kyiv National Taras Shevchenko University, 64, Volodymyrs'ka St., 01601 Kyiv, Ukraine
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-03-07 | DOI: https://doi.org/10.1515/rose-2014-0007

Abstract.

We consider stochastic processes from an Orlicz space of random variables. There are obtained estimates for distributions of some functionals from this space. Square Gaussian stochastic processes are investigated in more detail.

Keywords: Method of majorizing measures; Orlicz space; Gaussian stochastic processes; square Gaussian stochastic processes

MSC: 60G15; 46E30

About the article

Received: 2013-03-25

Accepted: 2014-02-02

Published Online: 2014-03-07

Published in Print: 2014-06-01


Citation Information: Random Operators and Stochastic Equations, Volume 22, Issue 2, Pages 65–72, ISSN (Online) 1569-397X, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/rose-2014-0007.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in